RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2010, Volume 11, Issue 1, Pages 234–238 (Mi cheb204)  

This article is cited in 1 scientific paper (total in 3 paper)

Arithmetic properties of quadratic function fields and torsion in Jacobians

V. P. Platonov

Scientific Research Institute for System Studies of RAS, Moscow

Full text: PDF file (288 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 511.6
MSC: Primary 11R58; Secondary 11G10
Received: 15.05.2010

Citation: V. P. Platonov, “Arithmetic properties of quadratic function fields and torsion in Jacobians”, Chebyshevskii Sb., 11:1 (2010), 234–238

Citation in format AMSBIB
\Bibitem{Pla10}
\by V.~P.~Platonov
\paper Arithmetic properties of quadratic function fields and torsion in Jacobians
\jour Chebyshevskii Sb.
\yr 2010
\vol 11
\issue 1
\pages 234--238
\mathnet{http://mi.mathnet.ru/cheb204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2920022}


Linking options:
  • http://mi.mathnet.ru/eng/cheb204
  • http://mi.mathnet.ru/eng/cheb/v11/i1/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (on his 75th birthday)”, Russian Math. Surveys, 70:1 (2015), 197–201  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. I. Adyan, V. V. Benyash-Krivets, V. M. Bukhshtaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (k 75-letiyu so dnya rozhdeniya)”, Chebyshevskii sb., 16:4 (2015), 6–10  mathnet
    3. N. M. Glazunov, “Quadratic forms, algebraic groups and number theory”, Chebyshevskii sb., 16:4 (2015), 77–89  mathnet  elib
  • Number of views:
    This page:193
    Full text:53
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019